# SDR R61A201512020948

- Difficulty date: December 2, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT SEAL REST AT FWD CARGO DOOR NUTPLATES ARE CORRODED.  R & R AFT SEAL REST AT FWD CARGO DOOR IAW SRM 51-40-02, 51-23-04, PN 170-66803-402, SEAL REST.
